Alert archive / Tennessee / Wind Chill Advisories in 2015

Wind Chill Advisory 2, NWS Memphis, TN

February 14, 2015Dunklin County, Pemiscot County, Missouri; 8 counties in Tennessee; Clay County, Greene County, Randolph County, Arkansas

NWS Memphis, TN issued this wind chill advisory at Feb 14, 2015, 3:28 AM CST for Dunklin County, Pemiscot County, Missouri; 8 counties in Tennessee; Clay County, Greene County, Randolph County, Arkansas. It took effect at Feb 16, 2015, 3:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 14, 2015, 3:28 AM CST (09:28 UTC)
In effect from
Feb 16, 2015, 3:00 AM CST
Expired
Feb 14, 2015, 8:55 AM CST
In force
Issued by
NWS Memphis, TN

Counties Clay County, AR, Greene County, AR, Randolph County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, TN, Carroll County, TN, Dyer County, TN, Gibson County, TN, Henry County, TN, Lake County, TN, Obion County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 103 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 9.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2207 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WWUS44 KMEG 140928
WSWMEG

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
328 AM CST SAT FEB 14 2015

...WINTER STORM WATCH HAS BEEN ISSUED FOR ALL OF THE MIDSOUTH FROM
6 PM CST SUNDAY THROUGH 6 PM CST MONDAY...

.A STRONG ARCTIC COLD FRONT WILL DROP THROUGH THE MIDSOUTH THIS
EVENING...BRINGING SIGNIFICANTLY COLDER TEMPERATURES TO THE
MIDSOUTH THAT WILL PERSIST THROUGH AT LEAST THE FIRST HALF OF
NEXT WEEK. AN UPPER LEVEL DISTURBANCE WILL BRING INCREASING MID
LEVEL MOISTURE TO THE MIDSOUTH SUNDAY...WITH PRECIPITATION LIKELY
DEVELOPING IN THE ARCTIC AIRMASS SUNDAY NIGHT. SNOW AND SLEET WILL
LIKELY OCCUR OVER NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL AND
WEST TENNESSEE THROUGH MONDAY AFTERNOON...WHILE A MIXTURE OF
FREEZING RAIN...SLEET AND SNOW OCCURS OVER EAST CENTRAL ARKANSAS
AND NORTH MISSISSIPPI. THERE REMAINS SOME UNCERTAINTY WITH
RESPECT TO SNOW...SLEET AND ICE ACCUMULATIONS AND MIDSOUTHERNERS
ARE ENCOURAGED TO MONITOR THE LATEST FORECASTS.

ARZ008-009-018-MOZ113-115-TNZ001>004-019>022-141730-
/O.NEW.KMEG.WC.Y.0002.150216T0900Z-150216T1500Z/
/O.NEW.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
RANDOLPH-CLAY-GREENE-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-
DYER-GIBSON-CARROLL-BENTON TN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
RECTOR...PARAGOULD...KENNETT...MALDEN...TIPTONVILLE...RIDGELY...
UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...
MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON...BRUCETON...
CAMDEN
328 AM CST SAT FEB 14 2015

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...
...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST MONDAY. A
WINTER STORM WATCH HAS ALSO BEEN ISSUED. THIS WINTER STORM WATCH
IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY AFTERNOON. 

* SNOW/SLEET/ICE ACCUMULATIONS...2 TO 4 INCHES OF SNOW AND SLEET.

* WIND CHILL VALUES...ZERO TO MINUS 5.

* TIMING...SUBZERO WIND CHILLS SUNDAY MORNING...SLEET AND SNOW
  ACCUMULATIONS SUNDAY NIGHT AND MONDAY.

* IMPACTS...UNPROTECTED SKIN MAY BE SUBJECT TO FROSTBITE. TRAVEL
  MAY BECOME HAZARDOUS DUE TO ACCUMULATING SLEET AND SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

ARZ017-026-028-TNZ048-051-141730-
/O.NEW.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
LAWRENCE-CRAIGHEAD-MISSISSIPPI-LAUDERDALE-CROCKETT-
INCLUDING THE CITIES OF...WALNUT RIDGE...HOXIE...JONESBORO...
BLYTHEVILLE...OSCEOLA...RIPLEY...HALLS...ALAMO...BELLS...
MAURY CITY...FRIENDSHIP
328 AM CST SAT FEB 14 2015

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. 

* SNOW/SLEET/ICE ACCUMULATIONS...2 TO 4 INCHES OF SNOW AND SLEET.

* TIMING...SUNDAY NIGHT AND MONDAY.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS DUE TO ACCUMULATING SLEET
  AND SNOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

ARZ027-035-036-048-TNZ049-050-052>055-088>092-141730-
/O.NEW.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
POINSETT-CROSS-CRITTENDEN-ST. FRANCIS-TIPTON-HAYWOOD-MADISON-
CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...TRUMANN...MARKED TREE...HARRISBURG...
LEPANTO...WYNNE...WEST MEMPHIS...MARION...FORREST CITY...
COVINGTON...MUNFORD...ATOKA...BROWNSVILLE...JACKSON...HENDERSON...
LEXINGTON...PARSONS...DECATURVILLE...BARTLETT...GERMANTOWN...
COLLIERVILLE...MILLINGTON...SOMERVILLE...OAKLAND...GALLAWAY...
BOLIVAR...WHITEVILLE...SELMER...ADAMSVILLE...SAVANNAH
328 AM CST SAT FEB 14 2015

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. 

* SNOW/SLEET/ICE ACCUMULATIONS...1 TO 3 INCHES OF SNOW AND
  SLEET...UP TO 1/10 INCH OF ICE.

* TIMING...SUNDAY NIGHT AND MONDAY.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS DUE TO ACCUMULATING
  SLEET...SNOW AND ICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

ARZ049-058-MSZ001>017-020>024-141730-
/O.NEW.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-
INCLUDING THE CITIES OF...MARIANNA...WEST HELENA...HELENA...
SOUTHAVEN...OLIVE BRANCH...HORN LAKE...HOLLY SPRINGS...ASHLAND...
HICKORY FLAT...RIPLEY...CORINTH...IUKA...BELMONT...BURNSVILLE...
NORTH TUNICA...TUNICA...SENATOBIA...COLDWATER...BOONEVILLE...
CLARKSDALE...LAMBERT...MARKS...CROWDER...SLEDGE...BATESVILLE...
SARDIS...OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...
MANTACHIE...CHARLESTON...TUTWILER...WEBB...WATER VALLEY...
COFFEEVILLE...BRUCE...CALHOUN CITY...VARDAMAN...DERMA...HOUSTON...
OKOLONA...AMORY...ABERDEEN...NETTLETON
328 AM CST SAT FEB 14 2015

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WINTER STORM
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
AFTERNOON. 

* SNOW/SLEET/ICE ACCUMULATIONS...UP TO 1/4 INCH ICE
  ACCUMULATION... UP TO 1 INCH OF SNOW AND SLEET ACCUMULATION.

* TIMING...SUNDAY NIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

PWB
1 follow-up statement
727 
WWUS44 KMEG 141455
WSWMEG

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
855 AM CST SAT FEB 14 2015

...WINTER STORM WATCH HAS BEEN ISSUED FOR ALL OF THE MIDSOUTH
FROM 6 PM CST SUNDAY THROUGH 6 PM CST MONDAY...

.A STRONG ARCTIC COLD FRONT WILL DROP THROUGH THE MIDSOUTH THIS
EVENING...BRINGING SIGNIFICANTLY COLDER TEMPERATURES TO THE
MIDSOUTH THAT WILL PERSIST THROUGH AT LEAST THE FIRST HALF OF
NEXT WEEK. AN UPPER LEVEL DISTURBANCE WILL BRING INCREASING MID
LEVEL MOISTURE TO THE MIDSOUTH SUNDAY...WITH PRECIPITATION LIKELY
DEVELOPING IN THE ARCTIC AIRMASS SUNDAY NIGHT. SNOW AND SLEET
WILL LIKELY OCCUR OVER NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL
AND WEST TENNESSEE THROUGH MONDAY AFTERNOON...WHILE A MIXTURE OF
FREEZING RAIN...SLEET AND SNOW OCCURS OVER EAST CENTRAL ARKANSAS
AND NORTH MISSISSIPPI. THERE REMAINS SOME UNCERTAINTY WITH
RESPECT TO SNOW...SLEET AND ICE ACCUMULATIONS AND MIDSOUTHERNERS
ARE ENCOURAGED TO MONITOR THE LATEST FORECASTS.

ARZ008-009-018-MOZ113-115-TNZ001>004-019>022-150000-
/O.CAN.KMEG.WC.Y.0002.150216T0900Z-150216T1500Z/
/O.NEW.KMEG.WC.Y.0003.150215T0900Z-150215T1500Z/
/O.CON.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
RANDOLPH-CLAY-GREENE-DUNKLIN-PEMISCOT-LAKE-OBION-WEAKLEY-HENRY-
DYER-GIBSON-CARROLL-BENTON TN-
INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING...
RECTOR...PARAGOULD...KENNETT...MALDEN...TIPTONVILLE...RIDGELY...
UNION CITY...MARTIN...DRESDEN...PARIS...DYERSBURG...HUMBOLDT...
MILAN...TRENTON...DYER...MCKENZIE...HUNTINGDON...BRUCETON...
CAMDEN
855 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. 

* SNOW/SLEET/ICE ACCUMULATIONS...2 TO 4 INCHES OF SNOW AND SLEET.

* WIND CHILL VALUES...ZERO TO MINUS 5.

* TIMING...SUBZERO WIND CHILLS SUNDAY MORNING...SLEET AND SNOW 
  ACCUMULATIONS SUNDAY NIGHT AND MONDAY. 

* IMPACTS...UNPROTECTED SKIN MAY BE SUBJECT TO FROSTBITE. TRAVEL 
  MAY BECOME HAZARDOUS DUE TO ACCUMULATING SLEET AND SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

ARZ017-026-028-TNZ048-051-150000-
/O.NEW.KMEG.WC.Y.0003.150215T0900Z-150215T1500Z/
/O.CON.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
LAWRENCE-CRAIGHEAD-MISSISSIPPI-LAUDERDALE-CROCKETT-
INCLUDING THE CITIES OF...WALNUT RIDGE...HOXIE...JONESBORO...
BLYTHEVILLE...OSCEOLA...RIPLEY...HALLS...ALAMO...BELLS...
MAURY CITY...FRIENDSHIP
855 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. 

* SNOW/SLEET/ICE ACCUMULATIONS...2 TO 4 INCHES OF SNOW AND SLEET.

* WIND CHILL VALUES...ZERO TO FIVE BELOW ZERO.

* TIMING......SUBZERO WIND CHILLS SUNDAY MORNING...SLEET AND SNOW
  ACCUMULATIONS SUNDAY NIGHT AND MONDAY. 

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS DUE TO ACCUMULATING 
  SLEET AND SNOW. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

ARZ027-TNZ049-050-052>055-090>092-150000-
/O.NEW.KMEG.WC.Y.0003.150215T0900Z-150215T1500Z/
/O.CON.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
POINSETT-TIPTON-HAYWOOD-MADISON-CHESTER-HENDERSON-DECATUR-
HARDEMAN-MCNAIRY-HARDIN-
INCLUDING THE CITIES OF...TRUMANN...MARKED TREE...HARRISBURG...
LEPANTO...COVINGTON...MUNFORD...ATOKA...BROWNSVILLE...JACKSON...
HENDERSON...LEXINGTON...PARSONS...DECATURVILLE...BOLIVAR...
WHITEVILLE...SELMER...ADAMSVILLE...SAVANNAH
855 AM CST SAT FEB 14 2015

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY...
...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 AM CST SUNDAY. 

* SNOW/SLEET/ICE ACCUMULATIONS...1 TO 3 INCHES OF SNOW AND 
  SLEET...UP TO 1/10 INCH OF ICE. 

* WIND CHILL VALUES...ZERO TO FIVE BELOW ZERO.

* TIMING......SUBZERO WIND CHILLS SUNDAY MORNING...SLEET AND SNOW
  ACCUMULATIONS SUNDAY NIGHT AND MONDAY. 

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS DUE TO ACCUMULATING 
  SLEET...SNOW AND ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

ARZ035-036-048-TNZ088-089-150000-
/O.CON.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
CROSS-CRITTENDEN-ST. FRANCIS-SHELBY-FAYETTE-
INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...MARION...
FORREST CITY...BARTLETT...GERMANTOWN...COLLIERVILLE...
MILLINGTON...SOMERVILLE...OAKLAND...GALLAWAY
855 AM CST SAT FEB 14 2015

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY AFTERNOON...

* SNOW/SLEET/ICE ACCUMULATIONS...1 TO 3 INCHES OF SNOW AND 
  SLEET...UP TO 1/10 INCH OF ICE. 

* TIMING...SUNDAY NIGHT AND MONDAY.

* IMPACTS...TRAVEL MAY BECOME HAZARDOUS DUE TO ACCUMULATING 
  SLEET...SNOW AND ICE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

ARZ049-058-MSZ001>017-020>024-150000-
/O.CON.KMEG.WS.A.0001.150216T0000Z-150217T0000Z/
LEE AR-PHILLIPS-DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-
TISHOMINGO-TUNICA-TATE-PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-
UNION-PONTOTOC-LEE MS-ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-
CHICKASAW-MONROE-
INCLUDING THE CITIES OF...MARIANNA...WEST HELENA...HELENA...
SOUTHAVEN...OLIVE BRANCH...HORN LAKE...HOLLY SPRINGS...ASHLAND...
HICKORY FLAT...RIPLEY...CORINTH...IUKA...BELMONT...BURNSVILLE...
NORTH TUNICA...TUNICA...SENATOBIA...COLDWATER...BOONEVILLE...
CLARKSDALE...LAMBERT...MARKS...CROWDER...SLEDGE...BATESVILLE...
SARDIS...OXFORD...NEW ALBANY...PONTOTOC...TUPELO...FULTON...
MANTACHIE...CHARLESTON...TUTWILER...WEBB...WATER VALLEY...
COFFEEVILLE...BRUCE...CALHOUN CITY...VARDAMAN...DERMA...HOUSTON...
OKOLONA...AMORY...ABERDEEN...NETTLETON
855 AM CST SAT FEB 14 2015

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH MONDAY AFTERNOON...

* SNOW/SLEET/ICE ACCUMULATIONS...UP TO 1/4 INCH OF ICE
  ACCUMULATION...1 INCH OR MORE OF SNOW AND SLEET ACCUMULATION.

* TIMING...SUNDAY NIGHT AND MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind chill advisory went out at Feb 13, 11:09 PM CST, 4 hours 19 minutes earlier.

Area forecast discussion, Feb 13, 11:09 PM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 PM CST FRI FEB 13 2015

.UPDATE...

UPDATED TO INCLUDE THE 06Z AVIATION DISCUSSION BELOW.

JCL

&&

.DISCUSSION...  /ISSUED 911 PM CST FRI FEB 13 2015/

SKIES ARE MOSTLY CLEAR ACROSS THE FORECAST AREA THIS EVENING WITH
TEMPERATURES RANGING FROM THE MID 20S TO THE MID 30S. WINDS ARE
SHIFTED TO THE SOUTH OVER WESTERN SECTIONS OF THE FORECAST AREA
BUT NOT OVER EASTERN SECTIONS. THIS HAS ALLOWED TEMPERATURES TO
DROP BELOW FORECASTED LOWS OVER EASTERN SECTIONS. HAVE MADE SOME
ADJUSTMENTS TO TEMPERATURES FOR THE OVERNIGHT.

ARS

PREV DISCUSSION... /ISSUED 331 PM CST FRI FEB 13 2015/

CURRENTLY PARTLY SUNNY SKIES DOMINATED THE MIDSOUTH WITH LIGHT
SOUTHERLY WINDS AND TEMPERATURES IN THE 30S TO LOW 40S.

NEXT 36 HOURS...LIKELY THE WARMEST PERIOD FOR THE NEXT WEEK AS
SOUTHERLY WINDS CONTINUE TO MODIFY TEMPERATURES AHEAD OF AN
APPROACHING ARCTIC FRONT...SEEN IN THE UPPER MIDWEST. THE FRONT
WILL PASS THROUGH THE MIDSOUTH TOMORROW AFTERNOON AND
EVENING...WITH STRONG ENOUGH WINDS TO PROMPT A WIND ADVISORY
ACROSS THE WESTERN TWO THIRDS OF OUR AREA THROUGH SATURDAY EVENING.
AFTER WHICH WINDS SHOULD SUBSIDE BELOW CRITERIA...WITH THE FOCUS
SHIFTING TO WIND CHILLS DIPPING TO NEAR ZERO ACROSS THE NORTH BY
SUNRISE SUNDAY. A WINDCHILL ADVISORY MAY BE NEEDED IN THIS REGION.

LATE SUNDAY THROUGH TUESDAY NIGHT...A VERY CHILLY PERIOD FOR THE
MIDSOUTH WITH HIGH TEMPERATURES RUNNING 20 TO 25 DEGREES BELOW
NORMAL. BIGGEST CONCERN WILL BE WINTER PRECIPITATION OUT AHEAD OF
A SHORTWAVE DROPPING INTO THE EASTERN U.S. UPPER TROUGH. MODELS
STILL SHOW A LOT OF UNCERTAINTY/LACK OF CONSISTENCY...THOUGH THE
NAM AND ECMWF ARE AT LEAST AGREEING ON HIGHER QPF. IT APPEARS
THAT THE ENTIRE MIDSOUTH WILL SEE SOME WINTER PRECIPITATION WITH
ACCUMULATIONS POSSIBLE. UNFORTUNATELY THE CONTINUED MODEL
UNCERTAINTY CREATES A WIDE RANGE OF POTENTIAL AMOUNTS AND WERE IT
WILL FALL. TIMING ON THE OTHER HAND HAS SHOWN BETTER
CONSISTENCY...WITH THE BEST PERIOD ARRIVING ACROSS THE NORTHWEST
SUNDAY EVENING...SHIFTING SOUTHEAST AFTER MIDNIGHT AND EXITING
NORTHEAST MISSISSIPPI MONDAY AFTERNOON. THOUGH SOUTHERN PORTIONS
OF NORTH MISSISSIPPI MAY SEE A BRIEF SHOT OF FREEZING
RAIN...BELIEVE FOR NOW THAT IT WON'T AMOUNT TO ANY IMPACTS...AS
THE ELEVATED WARM LAYER WILL QUICKLY COOL...WITH A CHANGEOVER TO
SLEET AND THEN SNOW. ONE THING IS CERTAIN...TO LIKELY SEE MORE
CHANGES WITH THE MODEL RUNS/FORECASTS THROUGH THE WEEKEND WITH
THIS EVENT.

KEPT MOSTLY CLOUDY SKIES AND LIGHT FLURRIES IN THE FORECAST
MONDAY NIGHT THROUGH TUESDAY AS A WEAK SURFACE WAVE RIDES ALONG
THE FRONT IN THE NORTHERN GULF OF MEXICO AND GEORGIA. MOISTURE
APPEARS TO STAY JUST SOUTH OF REGION. AS THE MAIN UPPER TROUGH
AXIS PASSES THROUGH THE MISSISSIPPI VALLEY TUESDAY NIGHT THE
COMBINATION OF PARTIAL CLEARING AND ANY POTENTIAL SNOW AMOUNTS
COULD SEND LOWS WEDNESDAY INTO THE LOW TEENS AND MAYBE THE SINGLE
DIGITS ACROSS THE NORTH.

EXTENDED PERIOD...COLD WEDNESDAY AND THURSDAY WITH SOME
WARMING BY NEXT WEEKEND. THE EXTENDED MODELS SHOW A PASSING
CLIPPER LATE WEDNESDAY AND INTO THURSDAY...WITH POSSIBILITY OF
MORE LIGHT SNOW. FOR NOW KEEPING SLIGHT CHANCES IN THE FORECAST.

JAB

&&

.AVIATION...

06Z TAF CYCLE (14/06Z-15/06Z)

VFR CONDITIONS WILL OCCUR THROUGH THE PERIOD. LIGHT SW WINDS
TONIGHT TURNING MORE WESTERLY SATURDAY WITH SPEEDS INCREASING TO
BETWEEN 8 AND 10 KTS. A STRONG BUT DRY COLD FRONT WILL MOVE
THROUGH THE REGION FROM THE NORTH BEGINNING SATURDAY AFTERNOON.
WINDS WILL TURN TO THE NORTH BEHIND THE FRONT BECOMING STRONG AND
GUSTY.

JCL

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY FROM 3 PM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT
     FOR CLAY-CRAIGHEAD-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH.

     WIND ADVISORY FROM 6 PM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT
     FOR CRITTENDEN-CROSS-LEE AR-PHILLIPS-ST. FRANCIS.

MO...WIND ADVISORY FROM 3 PM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT
     FOR DUNKLIN-PEMISCOT.

MS...WIND ADVISORY FROM 6 PM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT
     FOR BENTON MS-COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-
     QUITMAN-TALLAHATCHIE-TATE-TUNICA-YALOBUSHA.

TN...WIND ADVISORY FROM 3 PM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT
     FOR CROCKETT-DYER-GIBSON-LAKE-LAUDERDALE-OBION-WEAKLEY.

     WIND ADVISORY FROM 6 PM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT
     FOR FAYETTE-HARDEMAN-HAYWOOD-MADISON-SHELBY-TIPTON.

&&
Hazardous weather outlook, Feb 13, 3:36 PM CST, 11 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
336 PM CST FRI FEB 13 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-142345-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
336 PM CST FRI FEB 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WIND ADVISORY HAS BEEN ISSUED FOR PORTIONS OF THE MIDSOUTH WEST
OF A DRESDEN TENNESSEE TO COFFEEVILLE MISSISSIPPI LINE FROM
SATURDAY LATE AFTERNOON THROUGH MIDNIGHT.

WIND CHILLS WILL LIKELY FALL TO NEAR ZERO READINGS EARLY SUNDAY
MORNING...MAINLY OVER NORTHWEST TENNESSEE AND THE MISSOURI
BOOTHEEL. A WINDCHILL ADVISORY MAY BE NEEDED.

SNOW AND PERIODS OF SLEET WILL LIKELY OCCUR SUNDAY NIGHT AND
MONDAY. ACCUMULATIONS MAY BE POSSIBLE OVER ALL AREAS OF THE
MIDSOUTH.

.SPOTTER INFORMATION STATEMENT...

WINTER WEATHER REPORTS MAY BE REQUESTED OF SPOTTERS SUNDAY NIGHT
AND MONDAY.

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 3:28 AM CSTWinter Storm WatchMEGDunklin, Pemiscot35 hr
Feb 14, 8:55 AM CSTWind Chill AdvisoryMEGDunklin, Pemiscot26 hr

Nearby

Wind Chill Advisories in Tennessee, 2015Wind Chill Advisories in Arkansas, 2015Wind Chill Advisories in Missouri, 2015Every wind chill advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.